Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/16945
Title: Aproximaciones sucesivas de las soluciones de ecuaciones en derivadas parciales de tercer orden
Author: Cascante, Joaquín Ma., 1925-1998
Keywords: Equacions en derivades parcials
Partial differential equations
Issue Date: 1961
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a http://www.collectanea.ub.edu/index.php/Collectanea/article/view/3247/3929
It is part of: Collectanea Mathematica, 1961, vol. 13, num. 1-2, p. 89-167
URI: http://hdl.handle.net/2445/16945
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
21863.pdf4.28 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.